Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Child has loose motion. Stool test shows green stools, mucus present. Antibiotics causing rash. Next step?

hi. this is Shriniwas from India. My 6 months old daughter is suffering from loose motions for more that 3 weeks. after the stool test , following observations were made (only covering few important observations). Greenish yellow stool color, Mucus present, Reducing substance present, Lucocites 10-15 / hpf, Bacilla present the doctor had given the anti-biotics...But that is causing rashes on her skin. could you please guide on the next steps??
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

thanks for writing to healthcare magic

what is the hydration status of your baby

if there are any signs of dehydration.......then ORS should be given

your baby is having loose of more than 3 weeks duration and stool for reducing substances is also pl reduce on the milk intake

pl ask the doctor to change the antibiotics as the baby developed rash after that

hope this helps

take care
Answered: Mon, 18 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor